# SDR ASAA2023071944121

- Difficulty date: July 19, 2023
- Submitted: July 20, 2023
- Operation: Air carrier
- Aircraft: N556AS
- Make and model: Boeing 737890
- Aircraft serial: 35175
- Aircraft time: 56,279 hours, 19,867 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT AREA LT INOP @ 9 ABC. GROUNDED - YES. RELAMPED EMERGENCY EXIT AREA LT @ 9 ABC, OPS CHECKS OK. REF AMM 33-51-03.
